MAUDE Adverse Event Report: SIEMENS MEDICAL SOLUTIONS USA, INC. ACUNAV 10F ULTRASOUND CATHETER; CATHETER, ULTRASOUND, INTRAVASCULAR

SIEMENS MEDICAL SOLUTIONS USA, INC. ACUNAV 10F ULTRASOUND CATHETER; CATHETER, ULTRASOUND, INTRAVASCULAR
Model Number 08255790
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/12/2024
Type of Reportable Event Malfunction
Event or Problem Description
Acunav 10fr was inserted and returned blurry image.Device was removed and replaced with new acunav 10fr and procedure continued as planned with no harm noted to patient.

Brand Name
ACUNAV 10F ULTRASOUND CATHETER
Common Device Name
CATHETER, ULTRASOUND, INTRAVASCULAR
Manufacturer (Section D)
SIEMENS MEDICAL SOLUTIONS USA, INC.
400 west morgan road
suite 100
ann arbor MI 48108
MDR Report Key20782329
Report Number20782329
Device Sequence Number17394779
Product Code OBJ
UDI-Device Identifier04056869001012
UDI-Public(01)04056869001012
Combination Product (Y/N)N
Initial Reporter StateTN
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type User Facility
Initial Reporter Occupation Risk Manager
Type of Report Initial
Report Date (Section B) 09/02/2024
Report Date (Section F) 09/02/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Model Number08255790
Device Catalogue Number08255790
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? Yes
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date11/26/2024
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient Age81 YR
Patient SexMale
Date Report Sent to FDA09/02/2024